# SDR SWAA2023012795876

- Difficulty date: January 26, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 68,676 hours, 40,652 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE EMERGENCY LIGHT LENS @3 DEF MISSING<[01] OK TO CONTINUE ON MELSEQ 33-15-02 SP1B;[02] REPLACED LENS REF AMM 33-51-03
